It is currently Fri Aug 18, 2017 12:47 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 7 posts ] 
Author Message
PostPosted: Fri Feb 17, 2012 12:42 am 
Offline
Average Poster
Average Poster

Joined: Fri Feb 17, 2012 12:25 am
Posts: 5
Hi, I just made this account because I have trouble finding good answers on other forums, so I decided to give this a try! Anyway my question and concern is that when ever I take my dose of Sub(8mg film twice a day) I get the worlds most terrible migraine(I do spit out the saliva after my dose is done dissolving). Also accompanied by a rash and a burning feeling feeling on my back shoulders, and I also sweat ALOT. The rash doesn't happen every time but the burning sensation is still there. I have brought this up to my Pharmacy and my Doctor. The pharmacy told me to tell my Doctor right away, which I did. But my doctor really didn't seem to care at ALL. Like wtf. I am currently trying to find a new Doctor but it seems I have the cheapest one already and all the other sub docs are way to expensive. I do not know what to do anymore, I defiantly don't want to start using again, but I might not have a choice :[. Also I have been on bupe/nax 8mg twice daily for 31 day. Thank you for listing.


Top
 Profile  
 
 Post subject:
PostPosted: Fri Feb 17, 2012 1:14 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Thu Jul 15, 2010 5:08 am
Posts: 1503
You always have a choice whether or not you use.

It doesn't sound like you have a particularly caring doctor there.

I'd suggest finding another doc. You MAY be having an allergic reaction to the naloxone - and it's also possible you could be having an allergic reaction to buprenorphine. If you can find a doctor that's compassionate and willing, he/she may be willing to do a Subutex trial to see if the problem stops when the naloxone is outta the equation. I really recommend you find a way to prove to your doctor what you're going through - ie if there's any visible side-effects, you could have your sub at his clinic, wait in the waiting room then show him what's going on?


Top
 Profile  
 
 Post subject: Migraines
PostPosted: Thu Apr 26, 2012 12:36 am 
Offline
Power Poster
Power Poster
User avatar

Joined: Sun Sep 18, 2011 3:05 pm
Posts: 60
My doctor switched me to subtex b/c of the migraines. The spit method didn't work for me. Also, some people have allergic reactions to naloxone, which subutex doesn't have. Subutex is only avail. in generic. Stay away from the Roxanne brand. It inc. my headaches, blood pressure and nausea. I take the HiTec brand. Teva is supposed to be good too. Good luck.


Top
 Profile  
 
Our Sponsors
PostPosted: Thu Apr 26, 2012 6:54 am 
Offline
Super-Duper Poster
Super-Duper Poster
User avatar

Joined: Thu Jun 16, 2011 7:57 pm
Posts: 311
anxiousSN wrote:
My doctor switched me to subtex b/c of the migraines. The spit method didn't work for me. Also, some people have allergic reactions to naloxone, which subutex doesn't have. Subutex is only avail. in generic. Stay away from the Roxanne brand. It inc. my headaches, blood pressure and nausea. I take the HiTec brand. Teva is supposed to be good too. Good luck.


Anxious...

I take the Roxanne brand and have no problems with it??? ...no headaches, increased b/p, nausea..nothing..I would be afraid to change..this one has worked so well?? To the op...I would try to be more forceful with your dr...sometimes it is just an ego trip with them and if you get angry enough to stand up to them..they back down and listen..sometimes..might be worth a try...

Slipper

_________________
"For evil to flourish, all that is needed is for good people to do nothing." >> Edmund Burke


Top
 Profile  
 
 Post subject:
PostPosted: Thu Apr 26, 2012 11:01 am 
Offline
6 Months or More
6 Months or More
User avatar

Joined: Fri Nov 25, 2011 6:14 pm
Posts: 269
Location: Petoskey, MI
i also get the burning in my shoulders and neck, i am on buprenorphine. i had it on suboxone, but not quite so bad.


Top
 Profile  
 
 Post subject:
PostPosted: Thu Apr 26, 2012 1:50 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Wed Apr 29, 2009 12:55 pm
Posts: 4933
Location: Leesburg, FL
Keep in mind that one med that works well for one person might not be what works the best for another.

Most people who can't handle the naloxone in suboxone aren't really allergic to it. What it is is more of a hyper-sensitivity to the naloxone - or so the theory is (there is no science or studies about this). An allergic reaction is much more acute and has more specific reactions besides headaches. We've actually had someone here who was allergic to the artificial sweetener in the sub and his reaction was pretty severe. I just wanted to clarify that.

_________________
-As I have grown older, I've learned that pleasing everyone is impossible, but pissing everyone off is a piece of cake.

-I'm only responsible for what I say, not for what you understand.


Top
 Profile  
 
 Post subject:
PostPosted: Thu Apr 26, 2012 3:59 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Fri Mar 12, 2010 12:43 am
Posts: 1019
Location: Buffalo New York
You need to talk with your Dr again bc if you are allergic to this medication u should not keep taking it bc there might be even more serious repercussions down the road. And u do have have a choice just bc suboxone did not work for u doesnt automatically mean your only other option is to pick up and use again. There are many different forms of treatment.

_________________
Yes these drugs saved our life's. But does that mean we have to give the rest of our life to these drugs?


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 7 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group